Skip to main content
Log in

Density of the Semigroup Generated by Curves through Zero in a Banach Space

  • Short Communications
  • Published:
Mathematical Notes Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. P. A. Borodin, Izv. Math. 78 (6), 1079 (2014).

    Article  MathSciNet  Google Scholar 

  2. P. A. Borodin and K. S. Shklyaev, Sb. Math. 212 (4), 449 (2021).

    Article  Google Scholar 

Download references

Acknowledgments

The author thanks P. A. Borodin for setting the problem and valuable advice.

Funding

This work was supported by the Russian Science Foundation under grant no. 21-11-00131.

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to K. S. Shklyaev.

Additional information

Translated from Matematicheskie Zametki, 2022, Vol. 111, pp. 316-320 https://doi.org/10.4213/mzm13364.

Rights and permissions

Reprints and permissions

About this article

Check for updates. Verify currency and authenticity via CrossMark

Cite this article

Shklyaev, K.S. Density of the Semigroup Generated by Curves through Zero in a Banach Space. Math Notes 111, 324–328 (2022). https://doi.org/10.1134/S0001434622010394

Download citation

  • Received:

  • Revised:

  • Accepted:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1134/S0001434622010394

Keywords

Navigation